RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2000, Volume 6, Issue 4, Pages 1205–1220 (Mi fpm536)  

This article is cited in 4 scientific papers (total in 4 papers)

Lipshitz retractions and the operator of generalized rational approximation

C. S. Rjutin

M. V. Lomonosov Moscow State University

Abstract: In this paper we consider two problems: the existence of Lipshitz retractions on curve in normed space and smoothness of the operators of generalized rational approximation.

Full text: PDF file (548 kB)

Bibliographic databases:

UDC: 517.518.84+517.982.256
Received: 01.05.1997

Citation: C. S. Rjutin, “Lipshitz retractions and the operator of generalized rational approximation”, Fundam. Prikl. Mat., 6:4 (2000), 1205–1220

Citation in format AMSBIB
\Bibitem{Ryu00}
\by C.~S.~Rjutin
\paper Lipshitz retractions and the~operator of generalized rational approximation
\jour Fundam. Prikl. Mat.
\yr 2000
\vol 6
\issue 4
\pages 1205--1220
\mathnet{http://mi.mathnet.ru/fpm536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1813020}
\zmath{https://zbmath.org/?q=an:1057.41009}


Linking options:
  • http://mi.mathnet.ru/eng/fpm536
  • http://mi.mathnet.ru/eng/fpm/v6/i4/p1205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C. S. Rjutin, “Uniform Continuity of Generalized Rational Approximations”, Math. Notes, 71:2 (2002), 236–244  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. E. D. Livshits, “On Almost-Best Approximation by Piecewise Polynomial Functions in the Space $C[0,1]$”, Math. Notes, 78:4 (2005), 586–591  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    4. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:142
    Full text:58
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019